Skip to product information
1 of 3

Generic

Member S Mark Aller-Zyr, Cetirizine HCl, 10 mg., Antihistamine (400 ct.)

Member S Mark Aller-Zyr, Cetirizine HCl, 10 mg., Antihistamine (400 ct.)

Regular price $38.92 USD
Regular price Sale price $38.92 USD
Sale Sold out

Member S Mark Aller-Zyr, Cetirizine HCl, 10 mg., Antihistamine (400 ct.) Highlights Original prescription strength Provides up to 24 hours of allergy relief Indoor and outdoor allergy relief you can count on Tough on allergies with multi-symptom relief Specifications 2 pk., 200 ct./pk. Cetirizine hydrochloride 10 mg. Antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to the active ingredient of Zyrtec Temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Temporarily relieves common indoor and outdoor allergy symptoms. Original prescription strength Gluten-free For ages 6 and older

View full details
  • Shipping

    Free Shipping on All Orders!

  • Returns

    Here at XP Wholesale, we want our customers to shop with confidence. All of our items are backed with a 60 day return window.